RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 1187–1197 (Mi izv2239)  

This article is cited in 1 scientific paper (total in 1 paper)

On the canonical distribution of a class of Toeplitz operators on a locally compact Abelian group

I. Yu. Linnik


Abstract: In this paper we obtain necessary and sufficient conditions for the class of Toeplitz operators associated with Hermitian matrix-valued summable functions on a locally compact Abelian group to have canonical distribution equal to the Haar measure.
Bibliography: 8 titles.

Full text: PDF file (816 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 1133–1142

Bibliographic databases:

UDC: 517.5
MSC: Primary 47B35; Secondary 43A70
Received: 07.04.1975

Citation: I. Yu. Linnik, “On the canonical distribution of a class of Toeplitz operators on a locally compact Abelian group”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 1187–1197; Math. USSR-Izv., 10:5 (1976), 1133–1142

Citation in format AMSBIB
\Bibitem{Lin76}
\by I.~Yu.~Linnik
\paper On the canonical distribution of a~class of Toeplitz operators on a~locally compact Abelian group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 1187--1197
\mathnet{http://mi.mathnet.ru/izv2239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430717}
\zmath{https://zbmath.org/?q=an:0342.43011}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 1133--1142
\crossref{https://doi.org/10.1070/IM1976v010n05ABEH001829}


Linking options:
  • http://mi.mathnet.ru/eng/izv2239
  • http://mi.mathnet.ru/eng/izv/v40/i5/p1187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. E. Bogorodskaya, “State density of multidimensional integral operators”, Funct. Anal. Appl., 13:2 (1979), 139–141  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:154
    Full text:46
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019